MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035433060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the operator encountered resistance when pushing the subject coil into the microcatheter.When the operator was pulling the subject coil back, it detached from the wire and became stuck in the stroke of the catheter.A 10-minute surgical delay was reported due to this event.The procedure was completed successfully.No clinical consequences were reported due to this event.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.D9.Product available to stryker ¿ updated.D9.Returned to manufacturer on ¿updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the main coil was returned detached, stretched, suture damaged and kinked.A functional inspection was unable to perform due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'main coil prematurely detached/separated during use' was confirmed during analysis.The reported 'main coil difficulty inserting' could not be replicated; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that resistance was felt when pushing the coil into the microcatheter, the coil detached from the wire when pulling back and became stuck in the stroke of the sl-10, the device was prepared as per the dfu, and there was no damage noted to the packaging.During analysis, the main coil was noted to be detached, stretched, kinked and the suture was damaged.There were no other anomalies noted to the device.It is probable that due to the damage of the coil, the device did not work as intended.An assignable cause of procedural factors will be assigned to the as reported 'main coil prematurely detached/separated during use' and 'main coil difficulty inserting' as well as the as analyzed 'main coil prematurely detached/separated during use', 'main coil stretched', 'main coil kinked/bent' and 'main coil suture damage' since these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET HELICAL ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23625022
Report Number3008881809-2025-00662
Device Sequence Number8977205
Product Code HCG
UDI-Device Identifier04546540676078
UDI-Public(01)04546540676078(17)300726(10)25752897
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035433060
Device Lot Number25752897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/22/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 CATHETER (STRYKER).
Patient Age53 YR
Patient SexFemale